Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Concerning upper semi-continuous collections of continua


Author: R. D. Anderson
Journal: Trans. Amer. Math. Soc. 67 (1949), 451-460
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9947-1949-0033533-5
MathSciNet review: 0033533
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Witold Hurewicz, Über oberhalb-stetige Zerlegungen von Punkimengen in Kontinua, Fund. Math. vol. 15 (1930) pp. 57-60.
  • [2] Stefan Mazurkiewicz, Sur les images continues des continus, Comptes Rendus du Premier Congrès des Mathematiciens des Pays Slaves, Warsaw, 1929-1930, pp. 66-67.
  • [3] -, Sur les images continues des continus, Fund. Math. vol. 17 (1931) p. 330.
  • [4] R. L. Moore, Foundations of point set theory, Revised edition. American Mathematical Society Colloquium Publications, Vol. XIII, American Mathematical Society, Providence, R.I., 1962. MR 0150722

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0033533-5
Article copyright: © Copyright 1949 American Mathematical Society